# SDR 9609179956

- Difficulty date: April 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N923RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47183
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Latch Mech
- Condition: Malfunctioned
- Location: Lt Nlg Door
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

A LOUD VIBRATION WAS COMING FROM NOSE GEAR AREA AFTER TAKEOFF.  FLIGHT RETURNED TO DAY AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE LEFT NOSE GEAR DOOR OPEN.  LATCHED NOSE GEAR DOOR TO SECURED POSITION.  AIRCRAFT RETURNED TO SERVICE.
